MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423100
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil prematurely detached in the hub of the microcatheter, inside the patient.There were no clinical consequences reported due to this event.
 
Additional Manufacturer Narrative
The automated manufacturing execution system (mes) has controls in the manufacturing process to ensure the product met specifications upon release.Visual inspection was performed on the returned sample and it was observed the mail coil was both kinked and stretched.The device was stated to be in good condition and was prepared according to the dfu specifications.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was confirmed.It is most probable that procedural or anatomical factors encountered during the procedure contributed to the main coil prematurely detaching inside the patient, therefore, a cause of procedural factors will be assigned to the investigation.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 3MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8773266
Report Number3008881809-2019-00197
Device Sequence Number1978616
Product Code HCG
UDI-Device Identifier04546540675903
UDI-Public04546540675903
Combination Product (Y/N)N
Initial Reporter CountrySG
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2022
Device Catalogue NumberM0035423100
Device Lot Number21230476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/04/2019
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN MANUFACTURER); MICROCATHETER (UNKNOWN MANUFACTURER)